Got a Medical Question? Ask a Doctor Online!
Hello, my name is***** and I'm an internal medicine specialist here to help you answer your question today. It is not uncommon for pacemakers to cause muscle twitches or spasms in the abdominal region--many patients have reported that the symptoms are exacerbated upon lying down, especially on the left side. Others have reported that muscle relaxers or even anxiety medication such as low-dose Xanax have helped alleviate these muscle twitches or spasms. In general, however, they do not typically lasts more than a few months and will eventually go away. If you find that this is not the case, it may be due to a lead problem with your pacemaker, and in that case would need to be something that your doctor would have to take care of. I Hope that helps you answer your question today.
Should you have any further questions for me please don't hesitate to click reply once again.
If you have any more questions, please let me know. I would be more than happy to answer as best I can. If you feel that I answered your question and are satisfied, then please don't forget to give me a 5-star rating upon exit, so I can get credit for our chat. Thanks, ***** ***** well.